# SDR R61A201801100066

- Difficulty date: January 10, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 26,931 hours, 21,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Part time: 26,931 hours, 21,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE AFT FLOOR BEHIND AFT GALLEY ON RT SIDE ON FRAME 90.  REMOVED AND REPLACED THE GUSSET PLATE IAW SRM 51-41-02.
